# SDR DALA1135599866

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 73 HAS BTM SIDE HAS 1 HAT CHANNEL CRACKED APPROX 1/2 IN.  CUT OUT DAMAGED HAT CHANNEL (2 INCH LENGTH) IAW SRM 53-05 FIG 1.  RECEIVED AND TRIMMED CHANNEL AND INSTALLED IAW SRM 53-05 FIG 1.  TAGGED REPAIR IAW DPS 900-5-1 NR 4.
